Header menu link for other important links
Approximation of common fixed points in 2-banach spaces with applications
, M. Pitchaimani
Published in Universitat Politecnica de Valencia
Volume: 20
Issue: 1
Pages: 43 - 55
The purpose of this paper is to establish the existence and uniqueness of common fixed points of a family of self-mappings satisfying generalized rational contractive condition in 2-Banach spaces. An example is included to justify our results. We approximate the common fixed point by Mann and Picard type iteration schemes. Further, an application to well-posedness of the common fixed point problem is given. The presented results generalize many known results on 2-Banach spaces. © 2019, Universitat Politecnica de Valencia. All rights reserved.
About the journal
JournalApplied General Topology
PublisherUniversitat Politecnica de Valencia